# SDR ANCF200400062

- Difficulty date: November 22, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 31,550 hours, 31,425 cycles
- Engine: Pwa JT8D219
- Engine time: 25,448 hours, 24,332 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 25,448 hours, 24,332 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AND AFTER TAKEOFF THRUST WAS APPLIED, RT ENGINE ACCELERATION WAS VERY SLOW AND STOPPED AT 1.7 EPR. ACCELERATION TO 2 EPR WAS REACHED MOVING RT POWER LEVER MANUALLY. WHEN RT ENGINE REACHED 2 EPR N1 INDICATION STARTED FLASHING AND INDICATION WAS 100.8 PERCENT. RT POWER LEVER WAS 2 KNOBS ADVANCED FROM LT POWER LEVER, IN THIS MOMENT A VERY STRONG CRACKING NOISE WITH VIBRATION CAME FROM RT ENGINE. TAKEOFF WAS DISCONTINUED AND POWER LEVERS ARE MOVING TO IDDLE THRUST. THE DIGITAL FLIGHT DATA RECORDER SHOWS THAT N1 REACHED 108,1 PERCENT SO THE ENGINE WAS REPLACED.
